MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INNOVA VASCULAR; STENT, SUPERFICIAL FEMORAL ARTERY

BOSTON SCIENTIFIC CORPORATION INNOVA VASCULAR; STENT, SUPERFICIAL FEMORAL ARTERY
Model Number 26926
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2021
Type of Reportable Event Malfunction
Event or Problem Description
Reportable based on device analysis completed on 08dec2021.A 6mm x 150mm x 130cm innova self-expanding stent was selected for use in a stenting procedure within the superficial femoral artery.Upon opening the package, the tip of the catheter looked defective.Another of the same device was used to complete the procedure.No patient complications were reported.However, device analysis revealed partial deployment of the stent.
 
Additional Manufacturer Narrative
Device eval by manufacturer: the innova device was returned to boston scientific for analysis.The outer sheath, tip, and the remainder of the device were checked for damage.The catheter shaft showed no damage.The yellow thumbwheel lock was attached to the handle when returned; however, it was not attached in the correct rotation.The blue pull handle was partially pulled approximately 1cm from the handle body.The stent was partially deployed approximately 0.5cm.Inspection of the remainder of the device, apart from the observed issue, revealed no other issues or irregularities.The complaint was confirmed for partially deployed stent.

Brand Name
INNOVA VASCULAR
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
jay johnson
two scimed place
maple grove, MN 55311
7634942574
MDR Report Key13087652
Report Number2134265-2021-16190
Device Sequence Number5926043
Product Code NIP
UDI-Device Identifier08714729874041
UDI-Public08714729874041
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P140028
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/16/2025
Device Model Number26926
Device Catalogue Number26926
Device Lot Number0026374314
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/22/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/08/2021
Initial Report FDA Received Date12/27/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/17/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown